Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

having unprotected sex, on birth control pills, pinkish brown discharge seen. Pregnant?

I have had some pinkish/brown spotting for two days when i wipe i have also had on and off cramping for two days. Im on birth control , today is my last regular pill , tomorrow i start the placebo pills. I always get my period on the three day of the placebos and cramps only the day of. I take my pills everyday, i have been on the same birth control for three years now and never had any spotting or cramping before my period. I have been having unprotected sex for a week and a half. Am i pregnant?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Geriatrics Specialist 's  Response
If you are on regular birth control pills, the chances of pregnancy are really low. (Unless you missed it) You need not worry about it.
If you still want a second confirmation, now that ten days are over, you can get a Urine pregnancy test done. (After ten days, it will be positive)
If you have any itching in your vagina, you need to get examined to rule out any infection.
If the cramps are severe, you can take an antispasmodic twice daily until cycle stops.
Any further queries, happy to help again.
Answered: Tue, 1 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor